# SDR AALA970905

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FRETTING CORROSION, EVIDENT AT STA 720D + 12 INCHES AT STR 19R.  ACCOMPLISHED REPAIR PER SRM 53-30-3 FIG 14.  TST:  46,319.57 HOURS.  CYCLES:  25,313.  (X)
